Triple Bypass Post Op

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

sweetdianne55
New Member


Date Joined Apr 2009
Total Posts : 4
   Posted 4/6/2009 8:18 AM (GMT -7)   
I am a Newbie. Had triple bypass surgery in Aug of 08. Am having alot of problem's with chest discomfort. All my muscles in my leg's hurt and my left shoulder even my ankles hurt. Am I crazy? Actually my whole body just aches day and night anybody else have these problem's?

Dianne Wildes


Serendipitydevine
Regular Member


Date Joined Sep 2008
Total Posts : 25
   Posted 4/6/2009 7:12 PM (GMT -7)   
I havent had any surgeries for my heart but I am in the process of TRYING to get a doctor to listen to me. They all say I am too young at 28 years old to have heart problems.. however it runs in my family and I sooo understand the body aches. The joints in my legs and back just ache and hurt alot. I feel like I am 80 instead of 28. For what it's worth... I do NOT think your crazy. Sorry I don't have much for advice for you but take care! Find a doctor that will listen to you.

sweetdianne55
New Member


Date Joined Apr 2009
Total Posts : 4
   Posted 4/7/2009 2:50 AM (GMT -7)   
Thank You for responding to my post. I feel you can have heart problem's at any age. I had a heart attack at age 38 who would have thought. I was trold I was gonna feel like a new person after this bypass surgery I feel terrible with all the aches and pain's Dr. put me on motrin which is dangerous can cause stroke and heart attack's so I only take it when I can't stand the pain anymore doesn't really help anyway. I just wished I knew if what I was feeling is normal after the surgery. I am only 55 and feel like I am 90...shoot a 90 yr old probably feel's better than me...lol have been having alot of feeling's like my heart is doing flip flop's almost feel's like I am going to pass out doesn't happen often but enough to scare me. My advice to you is just keep searching for a Dr. that will listen and help you find out what is wrong. Good luck and keep me posted.
Dianne Wildes


potty girl
Veteran Member


Date Joined Dec 2006
Total Posts : 835
   Posted 4/10/2009 4:04 PM (GMT -7)   
Are u on cholesterol meds? just wondering they can cause muscle pain. when they first put me on plavix it caused some back and shoulder pain till I got use to it. hope you get to feeling better.
Rona

synthroid .088 mg, lowpressor 50 mg x 2, cozaar 25mg x2, imdur 30 mg
nitroquick, proventol, plavix 75 mg, protonix 40 mg x 2, asacal 400mg x 9
carafate 1 gm x 4, zyrtec 10 mg, rhinocort aqua nose spray, fish oil,
potassium.


sweetdianne55
New Member


Date Joined Apr 2009
Total Posts : 4
   Posted 4/11/2009 2:57 AM (GMT -7)   
Hi Rona,
 
My gosh you are on a lot of med's. What medical problem do you have. Have you had the triple bypass? Yes I am on Zorcor 80 mg's but have been on that for a lng time aches and pain's have not been that long just since the surgery Aug 08. I have just not felt good since the surgery they said I would feel brand new well I feel old and can barely move. My heart does funny thing's to like it feel's like it's flip flopping running a race just strange feeling's really scares me and my Dr. told me it was just me. So don't know what to think. Hope to talk to you again.
Dianne Wildes


potty girl
Veteran Member


Date Joined Dec 2006
Total Posts : 835
   Posted 4/11/2009 11:25 AM (GMT -7)   
I havent had the bypass but I have three stents put in. Just wondering did they put you on a beta blocker med, such as low pressor. When I had my heart attack and they did the stents afterwards my heart tended to not beat quit right dont know what they called it but put me on metoprolol tartrate which is a beta blocker. It really worked good for me, but I had terrible nightmares with it for about a year after starting it. Also with me I had to give up caffine because it caused my heart to pulpatate. some meds cause it with me also. As far as feeling brand new, that didnt happen for me either but I have other problems going on. synthroid is for my thyroid, lowpressor is for heart and bloodpressure, cozaar for bloodpressure, imdur for heart, proventol for asthma, plavix keeps the blood thinner and from clotting, protonix for acid reflux, asacal for ulcerated colitise, carafate for emflamation in stomach, zyrtec for allergies, potassium because with the UC tends to deplete my potassium. Is your chest pain like agina pain, that is why I take imdur.Sorry I cant be of more help. I would talk to the doctor again and If you feel he isnt doing what he should maybe see another doctor.
Rona

synthroid .088 mg, lowpressor 50 mg x 2, cozaar 25mg x2, imdur 30 mg
nitroquick, proventol, plavix 75 mg, protonix 40 mg x 2, asacal 400mg x 9
carafate 1 gm x 4, zyrtec 10 mg, rhinocort aqua nose spray, fish oil,
potassium.


smilewitc
New Member


Date Joined Apr 2009
Total Posts : 5
   Posted 4/27/2009 10:28 AM (GMT -7)   
I HAD QUADRUPLE BYPASS JUNE 08, I WAS PUT ON LIPITOR, WHICH MADE MY WHOLE BODY ACHE...IT FELT LIKE I JUST HAD THE HARDEST WORK OUT OF MY LIFE AND WAS SORE FROM IT. MY DOCTOR CHANGED MY MEDS AND I DON'T HAVE THAT SORENESS ANYMORE. I DO FEEL REALLY HEALTHY, EVEN THOUGH MY CHOLESTERAL IS RISING FOR SOME REASON. I EAT HEALTHY, TAKE MY MEDS, DON'T DRINK OR SMOKE, AND EXERCISE EVERYDAY. I AM NOW 33 YRS OLD...WAS 32 AT THE TIME OF MY SURGERY.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 10, 2017 5:34 PM (GMT -7)
There are a total of 2,903,790 posts in 318,684 threads.
View Active Threads


Who's Online
This forum has 158094 registered members. Please welcome our newest member, 14 nurse.
368 Guest(s), 5 Registered Member(s) are currently online.  Details
notsosicklygirl, john4803, ArtAngel, emotions, straydog